Top answers from doctors based on your search:
Disclaimer

can high blood pressure medications cause virtigo

A 22-year-old male asked:
Dr. Patrick Kohlitz
10 years experience in Internal Medicine
Yes: Absolutely! there are multiple medicines that can raise blood pressure. Generally any medicine that has stimulant properties can cause your BP to go ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old male asked:
Dr. Gabriel Goren
57 years experience in General Surgery
I am not : A specialist in the filed but i very much doubt this. There are quite a few disease that can cause neuropathy such as diabetes, scleroderma, porphyria ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Bennett Werner
43 years experience in Cardiology
Yes: Many hbp meds cause sedation. It would be most unusual for them to make someone feel apprehensive. But for any given individual, most anything is poss ... Read More
A 42-year-old member asked:
Dr. Bennett Werner
43 years experience in Cardiology
Sure: Many cause fatigue. Any can cause dizziness.
A 50-year-old female asked:
Dr. Diane Minich
36 years experience in Family Medicine
No: antidepressants do not cause high blood pressure.
A 31-year-old female asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
It can: Prednisone is an oral corticosteroid and is associated with increased intraocular pressure (glaucoma) and generalized rise in blood pressure as well. ... Read More
A 41-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Yes it can: Common side effects are: dizziness, constipation, or dry mouth. However, it is a possibility that Phenergan (promethazine) can cause a of blood pressu ... Read More
A 52-year-old member asked:
Dr. Charles Rocamboli
17 years experience in Family Medicine
Both: Both can cause both, buts its good medicne to exclude organic causes first before you blame your hypertension on anxiety.
A 45-year-old female asked:
Dr. Brad Eilerman
19 years experience in Endocrinology
Amiodarone: Amiodarone is a calcium chanel blocker which is used primarily as an anti arrhythmic but also has blood pressure effects. It can cause hypothyroidism ... Read More
1
1 comment
1
1 thank
A 42-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Many side effects: Yes, Prednisone alone can cause high blood pressure as well as diarrhea and affect your blood sugar.
1
1 thank
A 35-year-old male asked:
Dr. Derrick Lonsdale
72 years experience in Preventive Medicine
NOT cause and effect: Both due to same underlying cause.
1
1 thank
A 20-year-old male asked:
Dr. Alan Heldman
32 years experience in Cardiology
High blood pressure : Yep. Albuterol (as used for asthma and other lung diseases) could cause transient elevation of heart rate and blood pressure. "Sickness" is pretty v ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Sheldon Sheps
Specializes in Internal Medicine
Anxiety doesn't cause long-term high blood pressure (hypertension): But episodes of anxiety can cause dramatic, temporary spikes in your blood pressure. If those temporary spikes occur frequently, such as every day, th ... Read More
A male asked:
Dr. Edgar Mendizabal
54 years experience in Internal Medicine
It increases: Pressure acutely a little. Moderate drinking, 1 - 2 drink a day shoukd be fine.
1
1 thank
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No: Not unless you are having trouble getting the baby to feed.(smile)
A 28-year-old male asked:
Dr. Brandon Maples
17 years experience in Pharmacology
Absolutely: Absolutely it can, along with rapid heart rate, increased breathing, etc.
25
25 thanks
A 71-year-old female asked:
Dr. Ahmad M Hadied
48 years experience in Orthopedic Surgery
It is possible : If you a lot of pain that could to slight elevation of the systolic blood pressure.
2
2 thanks
A 50-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Panicyl: Panicyl herbal pills usually do not cause high blood pressure.
1
1 thank
A 38-year-old member asked:
Dr. Donald Steinmuller
32 years experience in Nephrology and Dialysis
No relationship: One large study found no relationship between high blood pressure treatment and kidney cysts but there was an increase risk with high blood pressure i ... Read More
A 43-year-old member asked:
Dr. Elden Rand
20 years experience in Cardiology
Yes.: Yes they can and it can be dangerous.
1
1 comment
1
1 thank
A 52-year-old member asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Caffeine : Can cause BP to go up.
1
1 thank
A 32-year-old female asked:
Dr. Jovita Anyanwu
29 years experience in Internal Medicine
Yes: Especially in upright position. The low BP may decrease perfusion and oxygenation of the brain
1
1 thank
A 56-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Yes: This can rarely do seen as a complication of certain blood pressure meds.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month